# SDR AALA972044

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CARGO COMPARTMENT SHEAR TIE FOUND WITH CORROSION AT BS 970.  REPLACED SHEAR TIE PER ESO 1169F, DATED 23 OCT 97.  (M)
